# SDR ASAA0842610

- Difficulty date: February 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681349
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500B RBL 24 SEAT TRACK INERFERES WITH SEAT INSTALLATION BS 500B TO BS 500D RBL 24.  SEAT TRACK REPLACED IAW B737 400 SRM 53 00 52 REPAIR 1 FIG 201.
